Rigidity for quasi-möbius group actions

Mario Bonk, Bruce Kleiner

Research output: Contribution to journalArticle


If a group acts by uniformly quasi-Möbius homeomorphisms on a compact Ahlfors n-regular space of topological dimension n such that the induced action on the space of distinct triples is cocompact, then the action is quasisymmetrically conjugate to an action on the standard n-sphere by Möbius transformations.

Original languageEnglish (US)
Pages (from-to)81-106
Number of pages26
JournalJournal of Differential Geometry
Issue number1
Publication statusPublished - Jan 1 2002


ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this